MathSciNet Relay Station
MathSciNet bibliographic data
MR1183917 11A63
Gonzalez, Patrick Généralisation d'un résultat de Loxton et van der Poorten. (French) [Generalization of a result of Loxton and van der Poorten] Sém. Théor. Nombres Bordeaux (2) 4 (1992), no. 1, 43–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement